# SDR C2XA97IA173

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14815
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 104
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: GA621031
- Condition: Cracked
- Location: Nlg
- Part time: 20,358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT FORWARD NOSE LANDING GEAR DOOR ACTUATOR ATTACH BRACKET ON THE NLG DRAG BRACE WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BRACKET AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
